Active Ingredients: (in each 5 mL) Dextromethorphan HBr 5 mg (cough suppressant) Phenylephrine HCl 2.5 mg (nasal decongestant) Inactive Ingredients: Anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
Children’s Sudafed PE Cold+Cough Grape Flavor Liquid cold medicine helps relieve your child’s cough and nasal congestion. Each 5 milliliters contains 5 mg of dextromethorphan HBr, a cough suppressant, and 2.5 mL of phenylephrine HCl, a nasal decongestant, to help your child feel better from a multi-symptom cold. The grape-flavored formula temporarily relieves symptoms due to the common cold, hay fever, or other upper respiratory allergies. Intended for children ages four and up, this non-drowsy formula is alcohol-free and sugar-free and comes in a 4-fluid ounce bottle.
- Children’s Sudafed PE Cold + Cough temporarily relieves common cold and hay fever symptoms
- 4-fl. oz bottle of cough relief and nasal decongestant intended for ages 4 & up
- Cold medicine for kids that provides stuffy nose, nasal congestion and cough relief
- Contains a cough suppressant, dextromethorphan HBr, and a nasal decongestant, phenylephrine HCl
- Children’s cough suppressant and nasal decongestant that also provides sinus pressure relief
- Non-drowsy, multi-symptom cold medicine for kids with grape flavor
- Children’s medicine for relieving cold and upper respiratory allergy symptoms
- Alcohol-free and sugar-free cold relief formula in liquid form
Other Information: Each Teaspoon Contains: sodium 15 mg. Store between 68-77?F (20-25?C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Sinus Pressure & Stuffy Nose: Phenylephrine HCl. Cough: Dextromethorphan HBr. Alcohol & sugar free. Children’s Sudafed PE and Sudafed products are specially formulated to relieve your child’s symptoms. Stuffy nose. Coughs. Sinus pressure. Great tasting grape liquid. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.